# SDR DALA2015031002111

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bar
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER BAR AT RT FLAP FLEX JOINT.  TASK 27-05-03.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  NEW BAR INSTALLED.
